MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR

CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR
Model Number 2102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pleural Effusion (2010); Pulmonary Edema (2020)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive at this time, and the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.It was noted that the patient showed the same pleural effusion on (b)(6) 2023, three days prior to the barostim implant.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2023.The patient experienced pulmonary edema and right pleural effusion related to the procedure on (b)(6) 2023, and fluid was removed.It was noted that the patient showed the same pleural effusion on (b)(6) 2023, three days prior to the barostim implant.On (b)(6) 2023, the patient reported being sick and spitting up phlegm.A follow-up appointment was scheduled on (b)(6) 2023 which was postponed for an unrelated issue.As of (b)(6) 2023, the patient was doing well.In the opinion of the physician, the phlegm was related to a pre-existing patient condition and was not related to barostim therapy.

Brand Name
BAROSTIM NEO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key19721786
Report Number3007972010-2024-00038
Device Sequence Number15505742
Product Code DSR
UDI-Device Identifier00859144004432
UDI-Public(01)00859144004432(17)241020
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2024
Device Model Number2102
Device Catalogue Number100054-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient RaceWhite